The Michigan Mathematical Journal

On minimal completely regular spaces associated with a given ring of continuous functions.

Melvin Henriksen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 4, Issue 1 (1957), 61-64.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028990178

Digital Object Identifier
doi:10.1307/mmj/1028990178

Mathematical Reviews number (MathSciNet)
MR0084759

Zentralblatt MATH identifier
0077.16202

Subjects
Primary: 54.0X

Citation

Henriksen, Melvin. On minimal completely regular spaces associated with a given ring of continuous functions. Michigan Math. J. 4 (1957), no. 1, 61--64. doi:10.1307/mmj/1028990178. https://projecteuclid.org/euclid.mmj/1028990178


Export citation